Alert archive / Mississippi / Flash Flood Warnings in 2023

Flash Flood Warning 28, NWS Jackson, MS

July 3, 2023Bolivar County, Leflore County, Sunflower County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 3, 2023, 5:18 PM CDT for Bolivar County, Leflore County, Sunflower County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2023, 5:18 PM CDT (22:18 UTC)
Expired
Jul 3, 2023, 8:15 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Bolivar County, MS, Leflore County, MS, Sunflower County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 177 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2023-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 610 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2023-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
610 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1375 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

712 
WGUS54 KJAN 032218
FFWJAN
MSC011-083-133-040115-
/O.NEW.KJAN.FF.W.0028.230703T2218Z-230704T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
518 PM CDT Mon Jul 3 2023

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Northwestern Leflore County in north central Mississippi...
  Southeastern Bolivar County in northwestern Mississippi...
  Northeastern Sunflower County in northwestern Mississippi...

* Until 815 PM CDT.

* At 518 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Cleveland, Ruleville, Drew, Mound Bayou, Renova, Boyle, Merigold 
  and Pace.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3363 9085 3378 9092 3390 9070 3391 9060
      3391 9045 3388 9045 3387 9045 3385 9045
      3383 9045 3382 9045 3381 9045 3381 9040
      3381 9039 3381 9037 3381 9035 3381 9034
      3372 9042

FLASH FLOOD...RADAR INDICATED

$$

86

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 2:49 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jul 3, 2:49 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
249 PM CDT Mon Jul 3 2023

...New DISCUSSION...

.DISCUSSION...
Issued at 248 PM CDT Mon Jul 3 2023

Rest of today through Tuesday...

Increased convective activity is ongoing across the region today.
RAP analysis indicates positively tilted trough over the central
Plains to Texas, helping continued broad ascent persist across the
region. Lowered heights & broad upper level jet combined with deep
moisture of 2+ inch PWs are the impetus for scattered storms
developing across the region. There is some broad westerly bulk
shear but lighter low-level flow. This supports some wet-microbursts
with damaging wind gusts, especially any any storms that can orient
orthogonal to low-level 10-15kt bulk shear & hail up to quarter
size. Microburst composite parameters remain high across north-
northwest MS, southeast AR, & portions of northeast Louisiana.
Will continue to maintain ongoing "Marginal" risk area along & north
of Interstate 20. Some quick, slow moving heavy downpours of +2-3
inches remain possible due to light flow & light backbuilding flow.
However, flash flooding threat will very localized & no mention was
needed earlier in the HWO. With widespread cloudiness, highs will
only peak into the low-mid 90s, with heat indices peaking near 105
degrees, especially for areas along & west of I-55 & southeast along
the Hwy 49 to I-59 corridors. Due to clouds/scattered storm
coverage, no mention of heat headlines are needed.

Showers & isolated storm chances will persist into the evening
hours, with lows falling near or slightly above normal, into the low
to mid 70s. With near tropical deep moisture parked over the region
Tuesday, highs will be limited closer to normals in the low 90s.
With 5-10kt flow in the 0-2km/0-3km layers, some semi-organized
multicell/clusters & wet microbursts are again possible areawide.
SPC made an adjustment to include the entire area in a "Marginal"
risk, which looks good but continued this potential areawide into
Wednesday as mesoscale-driven convection will be difficult to pin
down more localized area for both days. Light flow will favor slow-
moving downpours of +2-3 inches again Tuesday & with high moisture/
light backbuilding flow, low flash flooding threat will again be
mesoscale/localized. One caveat is the SPC HREF indicate some
potential >3 inch prob match mean for heavy totals east of I-55
corridor. Will be something to monitor. Some heat stress could again
peak near 105 degrees in similar areas, so kept the going "Limited"
in the HWO going. /DC/

Tuesday night through Monday...

Scattered showers and storms will be common through mid week as we
continue to deal with routine summer convection. The greatest rain
chances will be mainly in the afternoon during the peak day time
heating hours. Severe potential for these storms will basically be a
coin flip each day. Instability will be rather lackluster as
temperatures continue to cool down, but sufficient lapse rates will
help with some low end microburst potential. The main threats will
be damaging winds and hail up to quarter size. We will continue to
advertise a 'Marginal Risk' for severe through Wednesday areawide.

By Thursday, a shortwave will swing across the Upper Midwest/Great
Lakes region, pushing a frontal boundary through the region. This
boundary will stall out just north of our CWA by Friday. Rain
chances will increase this weekend with the greater chances being
mainly in the southern portion of our region. As for the
temperatures, the heat will continue to stick around as highs will
be in the mainly in the low 90s for most of the week with heat
indices around 105. Fortunately, these increased rain chances may
help suppress some of this dangerous heat throughout the day.
Temperatures are expected to rise again by early next week. /LCP/

&&

.AVIATION...
(18Z TAFS)
Issued at 117 PM CDT Mon Jul 3 2023

VFR conditions are expected across the region, but scattered to
numerous SHRA & TSRA could impact TAF sites through the aftn hours.
Most TAF sites this aftn before dissipating after 00Z Tue. VFR
conditions will prevail outside of convection. Winds will mainly
be southerly, generally less than 10mph & brief higher gusts,
light tonight & similar Tuesday. SHRA & TSRA coverage will be more
scattered to numerous into Tuesday aftn. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  91  73  90 /  30  80  40  80
Meridian      74  92  73  90 /  20  80  30  80
Vicksburg     75  91  74  90 /  30  70  40  70
Hattiesburg   75  93  74  93 /  20  70  40  80
Natchez       75  91  74  90 /  30  70  40  70
Greenville    75  90  73  90 /  30  60  20  60
Greenwood     74  92  74  91 /  40  70  20  70

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

DC/LCP/DC
Hazardous weather outlook, Jul 3, 3:10 PM CDT, 2 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
310 PM CDT Mon Jul 3 2023

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025-034-035-
040>042-047-048-053>055-042015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore-
Washington-Humphreys-Issaquena-Sharkey-Yazoo-Warren-Hinds-
Claiborne-Copiah-Simpson-
310 PM CDT Mon Jul 3 2023

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, southwest Mississippi, and
west central Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This afternoon through Tuesday

DANGEROUS HEAT
THREAT...Limited
TIMING...This afternoon and again Tuesday

This afternoon through Tuesday, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts
and hail to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

This afternoon and again Tuesday, caution is advised for possible
dangerous heat as heat index values peak near 105 degrees. Heat
exhaustion will be possible with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

Isolated severe thunderstorms capable of damaging wind gusts and
hail to the size of quarters are possible for the entire outlook
area both Tuesday and Wednesday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Dangerous heat with maximum heat index values near 105 degrees is
possible for western and southern portions of the outlook area
through Thursday.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through Wednesday night.

MSZ026>033-036>039-043>046-049>052-056>058-042015-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Holmes-Attala-Winston-Noxubee-Madison MS-Leake-Neshoba-Kemper-
Rankin-Scott-Newton-Lauderdale-Smith-Jasper-Clarke-
310 PM CDT Mon Jul 3 2023

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This afternoon through Tuesday

This afternoon through Tuesday, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts
and hail to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

Isolated severe thunderstorms capable of damaging wind gusts and
hail to the size of quarters are possible for the entire outlook
area both Tuesday and Wednesday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Dangerous heat with maximum heat index values near 105 degrees is
possible for western and southern portions of the outlook area
through Thursday.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through Wednesday night.

LAZ024-026-MSZ059>066-072>074-042015-
Catahoula-Concordia-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
310 PM CDT Mon Jul 3 2023

This hazardous weather outlook is for portions of northeast
Louisiana, and south central Mississippi.

.DAY ONE...Tonight and Tuesday

DANGEROUS HEAT
THREAT...Limited
TIMING...This afternoon and again Tuesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tuesday

This afternoon and again Tuesday, caution is advised for possible
dangerous heat as heat index values peak near 105 degrees. Heat
exhaustion will be possible with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/3.png)

Tuesday, isolated severe thunderstorms are possible. Some
thunderstorms could produce damaging wind gusts and hail to the
size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

Isolated severe thunderstorms capable of damaging wind gusts and
hail to the size of quarters are possible for the entire outlook
area both Tuesday and Wednesday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Dangerous heat with maximum heat index values near 105 degrees is
possible for western and southern portions of the outlook area
through Thursday.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Tuesday
through Wednesday night.

23

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*DANGEROUS HEAT*
Extreme...Extreme heat is expected with peak heat index values
 in excess of 110 degrees for multiple days. Heat stroke continues
 to be a major concern.
Significant...Dangerous heat expected with peak heat index values
 in excess of 110 degrees. Heat stroke will be a significant
 concern.
Elevated...Dangerous heat likely with peak heat index values
 ranging from 106 to 110 degrees. Heat exhaustion will be likely.
Limited...Caution is advised for possible dangerous heat as
 heat index values peak near 105 degrees. Heat exhaustion will
 be possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jul 3, 2:43 PM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Jackson MS
243 PM CDT Mon Jul 3 2023

MSZ025-027-032030-
Carroll MS-Leflore MS-
243 PM CDT Mon Jul 3 2023

...A strong thunderstorm will impact portions of northwestern Carroll
and central Leflore Counties through 330 PM CDT...

At 243 PM CDT, Doppler radar was tracking a strong thunderstorm over
Itta Bena, or 9 miles west of Greenwood, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Greenwood and Money around 315 PM CDT.
  Teoc, Avalon and Malmaison around 330 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3371 9014 3368 9014 3367 9013 3368 8979
      3362 8979 3353 8988 3338 9045 3359 9045
      3372 9015
TIME...MOT...LOC 1943Z 248DEG 16KT 3351 9034

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

86
Special weather statement, Jul 3, 3:43 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Jackson MS
343 PM CDT Mon Jul 3 2023

MSZ019-025-032145-
Leflore MS-Sunflower MS-
343 PM CDT Mon Jul 3 2023

...A strong thunderstorm will impact portions of southeastern
Sunflower and Leflore Counties through 445 PM CDT...

At 343 PM CDT, Doppler radar was tracking a strong thunderstorm near
Blaine, or 9 miles southeast of Ruleville, moving northeast at 10
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Schlater around 415 PM CDT.
  Sunnyside around 440 PM CDT.
  Minter City and Money around 445 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3377 9018 3376 9020 3376 9025 3375 9030
      3371 9031 3370 9030 3369 9028 3374 9024
      3372 9022 3372 9014 3368 9014 3366 9011
      3364 9011 3361 9012 3360 9010 3346 9010
      3337 9056 3361 9063 3381 9025
TIME...MOT...LOC 2043Z 240DEG 10KT 3361 9045

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

86
Special weather statement, Jul 3, 3:46 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Jackson MS
346 PM CDT Mon Jul 3 2023

LAZ015-023-032145-
Richland LA-Franklin LA-
346 PM CDT Mon Jul 3 2023

...A strong thunderstorm will impact portions of Richland and
northwestern Franklin Parishes through 445 PM CDT...

At 346 PM CDT, Doppler radar was tracking a strong thunderstorm over
Buckner, or 13 miles northwest of Winnsboro, moving northeast at 20
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Baskin and Alto around 400 PM CDT.
  Mangham around 405 PM CDT.
  Archibald around 410 PM CDT.
  Rayville around 425 PM CDT.
  Holly Ridge around 445 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3234 9201 3257 9171 3241 9154 3234 9157
      3214 9189 3217 9190 3216 9193 3218 9194
      3217 9198 3220 9197 3219 9201 3221 9199
      3221 9200 3223 9199 3223 9201 3225 9199
      3225 9200 3227 9199 3228 9203
TIME...MOT...LOC 2046Z 224DEG 18KT 3229 9189

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

86
Special weather statement, Jul 3, 4:28 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
428 PM CDT Mon Jul 3 2023

MSZ043-032215-
Madison MS-
428 PM CDT Mon Jul 3 2023

...A strong thunderstorm will impact portions of eastern Madison
County through 515 PM CDT...

At 428 PM CDT, Doppler radar was tracking a strong thunderstorm near
Canton, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Sharon and Way around 450 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3258 8979 3259 8979 3258 8982 3259 8984
      3258 8986 3256 8987 3255 8990 3254 8990
      3250 9002 3267 9016 3270 9012 3270 9010
      3273 9007 3274 9005 3277 9003 3284 8995
      3262 8975
TIME...MOT...LOC 2128Z 231DEG 10KT 3265 9003

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

86
Special weather statement, Jul 3, 5:16 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
516 PM CDT Mon Jul 3 2023

MSZ030-031-032245-
Lowndes MS-Clay MS-
516 PM CDT Mon Jul 3 2023

...A strong thunderstorm will impact portions of southeastern Clay
and Lowndes Counties through 545 PM CDT...

At 516 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bent Oak, or near Columbus, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Columbus around 530 PM CDT.
  Steens around 545 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3329 8830 3329 8867 3356 8867 3358 8883
      3370 8879 3371 8872 3368 8872 3367 8849
      3366 8852 3365 8851 3366 8850 3367 8842
      3369 8839 3369 8837 3372 8833 3374 8833
      3374 8825
TIME...MOT...LOC 2216Z 233DEG 14KT 3341 8844

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

86

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:44 PM CDTSpecial Weather StatementJANLawrence46 min
Jul 2, 8:16 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson44 min
Jul 2, 8:24 PM CDTSpecial Weather StatementJANOktibbeha51 min
Jul 3, 2:43 PM CDTSpecial Weather StatementJANLeflore47 min
Jul 3, 3:13 PM CDTFlash Flood WarningJANLeflore2 hr
Jul 3, 3:43 PM CDTSpecial Weather StatementJANLeflore, Sunflower62 min
Jul 3, 3:49 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower41 min
Jul 3, 4:26 PM CDTSevere Thunderstorm WarningJANHinds, Warren49 min
Jul 3, 4:28 PM CDTSpecial Weather StatementJANMadison47 min
Jul 3, 5:16 PM CDTSpecial Weather StatementJANClay, Lowndes29 min
Jul 3, 5:36 PM CDTSevere Thunderstorm WarningJANBolivar39 min

Nearby

Flash Flood Warnings in Mississippi, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.